# SDR SWAA2025050868690

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 55,567 hours, 37,609 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Condition: Faulty
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FUEL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT<[01] REMOVED AND REPLACED DIFFERENTIAL PSI SWITCH PER AMM 73-34-01 AND REPLACED FUEL FILTER PER AMM 73-11-02. NO CONTAMINATION NOTED. OPS CK GOOD.
